Home   Papers   Teaching   CV   Leisure

|Esperanto| |English|

Some publications of Mati Pentus in Russian

In this file

See also papers in English.

The documents distributed by this server have been provided by the contributing authors as a means to ensure timely dissemination of scholarly and technical work on a noncommercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Papers in Russian

 

Lambek calculus and formal grammars
(in Russian)

Mati Pentus

Abstract

We prove that the class of languages recognized by Lambek categorial grammars coincides with the class of all context-free languages.

 

BibTeX

@article{Pentus95FPM,
author="Pentus, M.",
title="{L}ambek calculus and formal grammars",
journal="Fundamentalnaya i prikladnaya matematika",
volume=1,
number=3,
pages="729--751",
note="In Russian",
year=1995
}

Download

(23 pages)
DVI.zip (34K)
PostScript.zip (76K)
 

Ph.D. thesis (Candidate dissertation)
Lambek calculus and formal grammars
(in Russian)

Mati Pentus

Abstract

It is proved that the class of languages recognized by categorial grammars based on the Lambek calculus coincides with the class of all context-free languages. Similar results are obtained also for the Lambek calculus allowing empty premises, the Lambek calculus with the unit, the multiplicative fragment of the cyclic linear logic.

 

BibTeX

@phdthesis{Pentus96PHD,
author="Pentus, M.",
title="Lambek calculus and formal grammars",
school="Moscow State University",
address="Moscow",
pages="69pp",
note="Ph.D.~thesis, In Russian",
year=1996
}

Download

(69 pages)
DVI.zip (55K)
PostScript.zip (110K)
 

Completeness of the Lambek syntactic calculus
(in Russian)

Mati Pentus

Abstract

In this paper we prove that the Lambek syntactic calculus is complete with respect to free semigroup models, i. e. it derives exactly all identities concerning multiplication, left division, and right division of formal languages.

 

BibTeX

@article{Pentus99FPM,
author="Pentus, M.",
title="Completeness of the {L}ambek syntactic calculus",
journal="Fundamentalnaya i prikladnaya matematika",
volume=5,
number=1,
pages="193--219",
note="In Russian",
year=1999
}

Download

(27 pages)
DVI.zip (52K)
PostScript.zip (100K)
 

Postdoctoral thesis (Doctor of Sciences dissertation)
Completeness of the Lambek calculus
(in Russian)

Mati Pentus

Abstract

It is proved that the Lambek syntactic calculus is complete with respect to its intended models, which map syntactic categories to sets of words.

 

BibTeX

@phdthesis{Pentus2000Thesis,
author="Pentus, M.",
title="Completeness of the {L}ambek calculus",
school="Moscow State University",
address="Moscow",
pages="165pp",
note="Thesis, In Russian",
year=2000
}

Download

(165 pages)
PostScript.zip (258K)
 
Home   Papers   Teaching   CV   Leisure
 
MPLocation: http://lpcs.math.msu.su/~pentus/abrus.htm
Last modified 09.09.2004.
Mati Pentus
Tel/fax: + 7 - 495 - 939 30 31